# SDR DALA2023020300856

- Difficulty date: January 25, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,044 hours, 27,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 LIGHTNING DAMAGE TO LT WING INBD AFT FLAP. CORRECTIVE ACTION: REMOVED LT WING INBD AFT FLAP REF B757 AMM 27-51. DAMAGE REPAIRED ON NRC 001 IAW R.I. 605564-14. REINSTALLED AFT FLAP IAW B757 AMM 27-51. (9882320)
